RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 3, Pages 550–552 (Mi dan45454)  

This article is cited in 1 scientific paper (total in 1 paper)

CYBERNETICS AND THE REGULATION THEORY

On conditional tests

M. Yu. Moshkov

Gor'kii State University

Full text: PDF file (434 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.95
Presented: A. N. Tikhonov
Received: 14.12.1981

Citation: M. Yu. Moshkov, “On conditional tests”, Dokl. Akad. Nauk SSSR, 265:3 (1982), 550–552

Citation in format AMSBIB
\Bibitem{Mos82}
\by M.~Yu.~Moshkov
\paper On conditional tests
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 3
\pages 550--552
\mathnet{http://mi.mathnet.ru/dan45454}
\zmath{https://zbmath.org/?q=an:0505.90055}


Linking options:
  • http://mi.mathnet.ru/eng/dan45454
  • http://mi.mathnet.ru/eng/dan/v265/i3/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Maksimenko, “Kharakteristiki slozhnosti: klikovoe chislo grafa mnogogrannika i chislo pryamougolnogo pokrytiya”, Model. i analiz inform. sistem, 21:5 (2014), 116–130  mathnet
  • Number of views:
    This page:3
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019